# SDR R61A2020052600497

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N134HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000220
- Aircraft time: 31,253 hours, 24,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXIT IDENTIFIER SIGN ONLY HALF WORKS. R&R L2 DOOR EXIT IDENTIFIER SIGN PER AMM 33-50-15.
